# SDR USAA002169

- Difficulty date: December 18, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 21,156 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 3 INCHES BY 6 INCHES, BETWEEN BS 310 AND 324 AT RBL 39.  INSTALLED NEW INTERCOSTAL PER SRM 51-10-00.  CORROSION LEVEL 1.  (M)
